# SDR COMA9630148

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 7232206029
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ASSIST SPRING BROKEN.  REPLACED NOSE UPLOCK HOOK RETRACT SPRING.
